# SDR CALA0600274

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: E2889
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 FLAP TRACK TRANSMISSION ATTACH HOLES AT AFT UPPER AND LOWER FORWARD LOCATION, RSS 330, CORRODED.  A O/S REPAIR SLEEVE WAS INSTALLED IAW SOPM 20-50-03 AND CMM 57-53-15.
